Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Update day 6...set back

Posted by ronaldo on April 30, 2007, at 2:36:56

In reply to Re: Update day 5...set back Phillipa, posted by ronaldo on April 29, 2007, at 2:09:15

It was the same last night. Remeron 7.5 mg at 8.37 pm, lithium 850 mg and valium 3 mg at 9.20 pm. To bed 9.37 pm. Awake at 3.09 am. Little further sleep. Out of bed at 7.30 am. What to do? Will phone pdoc at lunch time. Increase remeron to 15 mg or reduce; or restore 4 mg Valium? Have also recently stopped Cetirizine, anti-hystamine for hay-fever. Maybe that has had an effect. Oh well other people have worse problems.

ronaldo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ronaldo thread:753222
URL: http://www.dr-bob.org/babble/20070426/msgs/754574.html